Professor  Salahuddin
Professor Salahuddin
Mathematics Department, Jazan University, Jazan-45142, KSA
Подтвержден адрес электронной почты в домене jazanu.edu.sa
Название
Процитировано
Процитировано
Год
Generalized Strongly Nonlinear Implicit Quasivariational Inequalities
SMK Ahmad
J. Inequal. Applications. 2009 (Article ID 124953), 1-16, 2009
3672009
On Generalized Vector Variational Like Inequalities
MFK Salahuddin
J. Nonlinear Analysis, Series A: Theory Methods and Applications 59 (6), 879-889, 2004
44*2004
Generalized Vector Variational-Type Inequalities
SBSLMF Khan
Comput. Math. Appl. 55 (6), 1164-1169, 2008
212008
Stable Perturbed Algorithms for a new class of Generalized Nonlinear Implicit Quasi- Variational Inclusions in Banach Spaces
SMK Ahmad
Advances in Pure Mathematics 2 (3), 139-148, 2012
202012
Vector F- Implicit Complementarity Problems with corresponding Variational Inequality Problems
SBSLMF Khan
Appl. Math. Lett. 20 (4), 433-438, 2007
202007
On Generalized Multivalued Nonlinear Variational–Like Inclusions with Fuzzy Mappings
RPAMFKDOR Salahuddin
Adv. Nonlinear Var. Inequal. 8 (1), 41-35, 2005
202005
Existence of Vector Quasi Variational Like Inequalities for Fuzzy mappings
SC Salahuddin
Fuzzy sets and Systems 233, 89-95, 2013
162013
Fuzzy Nonlinear Setvalued Variational Inclusions
BSLMFK Salahuddin
Computers and Mathematics with Applications 60 (6), 1768-1775, 2010
132010
Generalized Random Variational Like Inequalities with Randomly Pseudomonotone Multivalued Mappings
RUVMFK Salahuddin
PanAmerican Mathematical Journal 16 (3), 33-46, 2006
122006
Generalized vector variational like inequalities in fuzzy environment
SCXRWMKA Salahuddin
Fuzzy sets and System 265, 110-120, 2015
112015
On Vector Variationa -Like Inequalities
AHSMFK Salahuddin
Far East Journal Math. Sci., Special Volume, part- III, 319-329, 1998
11*1998
Weakly Set Valued Generalized Vector Variational Inequalities
GAA Salahuddin
Journal of Computational Analysis and Applications 15 (4), 622-632, 2013
10*2013
Hybrid-type set-valued variational-like inequalities in Reflexive Banach spaces
SBSLMF Khan
J. Appl. Math. & Informatics 27 (5), 1371-1379, 2009
102009
EXTRAGRADIENT METHODS FOR GENERALIZED MIXED EQUILIBRIUM PROBLEMS AND FIXED POINT PROBLEMS IN HILBERT SPACES
JKK Salahuddin
Nonlinear Functional Analysis and Applications 22 (4), 693-709, 2017
9*2017
Two-level iterative method for non-stationary mixed variational inequalities
IV Konnov
Russian Mathematics 61 (10), 44-53, 2017
82017
Existence theorem for fuzzy mixed vector F-variational inequalities
RUVMKA Salahuddin
Adv. Nonlinear Var. Inequal. 16 (1), 53-59, 2013
8*2013
A Fuzzy Extension of Generalized Multivalued η-Mixed Vector Variational Like inequalities on Locally Convex Hausdorff Topological Vector Spaces
SMFKS Husain
Bull. Cal. Math. Soc. 100 (1), 27-36, 2008
82008
On a System of General Nonlinear Variational Inclusions in Banach spaces
XPD Salahuddin
Applied Mathematics and Mechanics 36 (12), 1663-1672, 2015
72015
Generalized Vector mixed general Quasi Variational Like Inequalities in Hausdorff Topological Vector Spaces
SXP Ding
Optimization Letters 6 (2), DOI 10.1007/s 11590-012-0464-x,, 2012
72012
Existence Results for Generalized Nonlinear Variational Inclusions
AHSMKA Salahuddin
Applied Maths. Letts. 18 (8), 859-864, 2005
7*2005
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20